# SDR DALA2016122009961

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS A CRACK ON VERTICAL SUPPORT STA Y=816 LONG 30 (AMDS 5331-2001). CRACK DIMENSION IS .650". CRACK IN VERTICAL SUPPORT WAS STOP DRILLED PER SRM 53-00-00 FIG 201, HFEC WAS ACCOMPLISHED. NO CRACK WERE FOUND AFTER STOP DRILL PER NDT SPM 06-10-01.001. REPAIR PARTS WERE FABRICATED AND INSTALLED PER SRM 53-00-00 FIG 201, SRM 51-20-09, AND 51-41-02.
